# SDR AALA202101289018

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,302 hours, 14,459 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing Support
- Condition: Excess Play
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY HINGE BEARING SUPPORT NR 3 ON LEFT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE ARM END FITTING NR 3 ON LT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
